# SDR BAQA092614

- Difficulty date: January 26, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N117UP
- Make and model: Bolkms BK117C1
- Aircraft serial: 7508
- Aircraft time: 3,236 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 11745020
- Part serial: 0048
- Condition: Inoperative
- Location: Hydraulic
- Part time: 111 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REASON FOR REMOVAL FAILED HYSTERESIS CHECK SUSPECTED AUTO PILOT PROBLEM.  THE PROBLEM WAS WHEN THIS AIRCRAFT WAS DELIVERED THE HYD PACK HAD ANOTHER MFG SERVO ON IT.  AND THE AUTO PILOT SYSTEM NEVER WORKED.  SO FINALLY WE GOT THE RIGHT HYD PACK WITH THE FWM SERVO'S ON IT.  WE ARE ASKING FOR WARRANTY ON THE ONE THAT WAS REMOVED AND THE NEW ONE THAT WAS INSTALLED.  HARD CARDS ARE ENCLOSED.
